# SDR A6WA200940029

- Difficulty date: January 6, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 12,972 hours, 12,302 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CRACK AT LINTEL LOCATION, CRACK LENGTH .500 AFT PRESSURE BULKHEAD AT LINTEL LOCATION.  REPAIR CARRIED OUT IAW REO 601R-53-61-1230 REV D.  (K)
